# SDR UPS97822964

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SV, 9.4375 INCH CRACK FOUND ON RT WING JUST I/B OF THE NR 4 PYLON DURING ROUGH AIR INSP.  PERMANENT REPAIR INSTALLED AS PER TIMCO REO-03156 ROD SKETCH 97-05-0 1-002 DC8 SRM 57-2-2 AND DAC DWG 5612385 AND 5613420 FINAL FOR FABRICATION OF ALL REPAIR PARTS SEE REO-03156.
